# SDR R61A2023092700524

- Difficulty date: September 12, 2023
- Submitted: September 27, 2023
- Operation: Air carrier
- Aircraft: N206JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000249
- Aircraft time: 33,149 hours, 23,988 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Shear Angle
- Part number: 17085054002
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR CLIP AT FRAME 82 AND STRINGER 19R-20 R HAS CORROSION IN CORNER OF CLIP. REMOVED AND REPLACED SHEAR CLIP AT FR 82 STGR 19R-20R. REF EMB SRM 51-40-08
